# SDR CA150928003

- Difficulty date: September 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Cont TSIO550E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Spring
- Part number: AEC637837
- Condition: Broken
- Location: Engine
- Part time: 307 hours
- Component: Cylindre, Titanbattery, TIST73OCA
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

(CAN) 5 VALVE SPRINGS FOUND BROKEN ON INTAKE AN EXAUST ON CYLINDERS 6-4-2 DISCOVERED DURING INSPECTION AFTER LOSS OF POWER PROBLEM.
